About Me: Female, 80, lexington, MA, member since Oct 2010
THIS MORNING I SIGNED UP SO I COULD GET MORE INFORMATION ABOU T THE CONDITION CONCERNING MY RIGHT EYE. APPARENTLY WHAT I HAVE IS HIGH MYOPIA WITH SPREADING PIGMENTS. I HAVE BEEN RECEIVING AVASTIN INJECTION ABOUT EVERY TWO MONTHS FROM MY RETINA SPECIALIST. THIS TIME
[More] I HAD TO HAVE THE INJECTION AFTER ONLY SIX WEEKS. SINCE LAST WEEK I HAVE BEEN UNABLE TO READ BECAUSE OF OCCLUSIONS INTERFERING WITH EVERY WORD. IF ANYONE ELSE HAVE THIS KIND OF PROBLEM I WOULD APPRECIATE HEARING FROM YOU..
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.